# SDR DALA2017091806915

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1215
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CARGO TRACK BS 1007 TO 1215.  THE CARGO TRACK WAS REPLACED IAW SRM 51-10-4.
